MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 2F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 2F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB FIT TRAY CEM SZ 2F / 2T
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: 14mm x 80mm stem - ps 2x17mm poly (cat# 02-022-35-2017), tibia extension screw (cat# 204-70-00).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 3.5 years post initial right tka, the 62 y/o female patient had a revision due to stemmed tibia component loosened over time from its initial implantation.The surgeon determined that the patient's tibia component was loose due to patient pain in the area and from shifting component position seen on x-rays.The poly was removed followed by the tibia component and stem.The surgeon re-implanted with a size 2 tibia with 10 mm augments and a 120mm stem.It was determined during implantation that the stem received a very good press fit.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-rays images received.Patient was last known to be in stable condition following the event.The devices are not available for evaluation due hospital policy.Concomitant products: 14mm x 80mm stem, ps 2x17mm poly (cat# 02-022-35-2017), tibia extension screw (cat# 204-70-00).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely due to tibial loosening.Failure of the cement used to secure the tibial tray to the respective bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB FIT TRAY CEM SZ 2F / 2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18052011
Report Number1038671-2023-02652
Device Sequence Number8041449
Product Code JWH
UDI-Device Identifier10885862305763
UDI-Public10885862305763
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB FIT TRAY CEM SZ 2F / 2T
Device Catalogue Number02-022-45-2020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale